# SDR DALA2024081308068

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 21,618 hours, 2,456 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SHIP 3402 -RTO- LOW SPEED REJECTED TAKEOFF DUE TO SMOKE OBSERVED FROM LEFT ENGINE. REPORT CAME FROM ANOTHER AIRCRAFT, TOWER CANCELLED TAKEOFF. CORRECTIVE ACTION: PERFORMED WALK AROUND ON BOTH ENGINES, NO TROUBLE FOUND. RAN BOTH ENGINES AT IDLE PER A330AMM 71-00. NO SMOKE OR ABNORMALITIES NOTED. (5868544)
